MathSciNet Relay Station
MathSciNet bibliographic data
MR64337 (16,267f) 60.0X
Fine, N. J. On the asymptotic distribution of certain sums. Proc. Amer. Math. Soc. 5, (1954). 243–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement